# SDR R61A2022011800041

- Difficulty date: December 29, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 38,417 hours, 25,708 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 LH SPLICE AT FR 88 FOUND CORRODED. MX REPLACED LH SPLICE PN 170-65644-001 IAW SRM 51-42-01.
